Characterization of the Jorgensen set in generalized linear models
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Test.
Volume (Year): 3 (1994)
Issue (Month): 1 (June)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=120411
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- V. Seshadri & J. Wesołowski, 2008. "More on connections between Wishart and matrix GIG distributions," Metrika, Springer, vol. 68(2), pages 219-232, September.
- G. Letac & H. Massam, 1995. "Craig-Sakamoto's theorem for the Wishart distributions on symmetric cones," Annals of the Institute of Statistical Mathematics, Springer, vol. 47(4), pages 785-799, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.